RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 22, Number 4  


Differential Equations and Mathematical Physics
On differential operators and differential equations on torus
V. P. Burskii
607
Geometric solutions of the Riemann problem for the scalar conservation law
V. V. Palin
620

Mechanics of Solids
Mathematical modeling of creep and residual stresses relaxation in surface hardened elements of statically indefinable rod systems
V. P. Radchenko, E. E. Derevyanka
647

Mathematical Modeling, Numerical Methods and Software Complexes
A numerical method of nonlinear estimation based on difference equations
V. E. Zoteev
669
The average waiting time in a $H_2/H_2/1$ queueing system with delay
V. N. Tarasov, E. Akhmetshina
702
On the some properties of a symmetric Grubbs' copula
L. K. Shiryaeva, E. G. Repina
714

Short Communication
Dynamic equilibria of a nonisothermal fluid
E. Yu. Prosviryakov
735
Dynamic stability of heated geometrically irregular cylindrical shell in supersonic gas flow
G. N. Belostochnyi, O. A. Myltcina
750
One approach to determination of the ultimate load-bearing capacity of mechanical systems with softening elements
V. V. Struzhanov, A. V. Korkin, A. E. Chaykin
762
On the uniqueness of the solution of the Cauchy problem for the equation of fractional diffusion with Bessel operator
F. G. Khushtova
774
Вестник Самарского государственного технического университета. Серия: Физико-математические науки
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021